Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Headache, eye pain, photophobia. How do I get rid of this? Have fever, raised bilirubin and serum SGPT

I was diagnosed with a suspected case of Malaria a week ago, due to intermittent fever, rigors, which subsided spontaneously. I was mildly anemic with slightly raised bilirubin levels and raised serum SGPT levels. While the fever has subsided, since the malady began, on account of chloroquine therapy. I have had a consistent headache, which is mild, but exacerbates when ever I change position. Its generalized, and increases particularly when I rise from a supine position, or if I shake my head. Today I have a uniocular and retro-orbital pain, especially when I press my eyeball. This is accompanied by mild photophobia. I have taken a sinusitis medication which is of no use. Its awful, and I cannot concentrate upon reading or looking at computer screens for long. How do I get rid of this? My BMI is of normal range. My blood pressure is 95/48. Its low.
Asked On : Mon, 24 Dec 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response

Welcome to HealthcareMagic Public Forum

Photo phobia in your case may occur due to side effect of medicines like chloroquin.

Yes your BP is slightly lower side, so take salt and water. Also inform your physician about that. Your poor concentration is due to poor physical health and headache.

In her case, it is better to rule out other causes of headache in following hierarchy:
-High BP.
-Pathology in ear, teeth, sinus or eyes.
-Vision problem
-Anxiety and stress
-Neurological cause: may need MRI for that.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Wed, 26 Dec 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor